Volume 1, Issue 1
On a Class of Partial Differential Equations of Mixed Type

M. Y. Chi

J. Part. Diff. Eq.,1(1988),pp.43-52

Published online: 1988-01

Preview Full PDF 396 1634
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-1-43, author = {}, title = {On a Class of Partial Differential Equations of Mixed Type}, journal = {Journal of Partial Differential Equations}, year = {1988}, volume = {1}, number = {1}, pages = {43--52}, abstract = {}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5851.html} }
TY - JOUR T1 - On a Class of Partial Differential Equations of Mixed Type JO - Journal of Partial Differential Equations VL - 1 SP - 43 EP - 52 PY - 1988 DA - 1988/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5851.html KW - AB -
M. Y. Chi. (1970). On a Class of Partial Differential Equations of Mixed Type. Journal of Partial Differential Equations. 1 (1). 43-52. doi:
Copy to clipboard
The citation has been copied to your clipboard